# SDR 20000510SH001

- Difficulty date: March 2, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N67882
- Make and model: Bell 206B
- Aircraft serial: 5222
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206031308015
- Condition: Cracked
- Location: Fuselage
- Part time: 2,378 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME CRACKED AT TOP RIGHT HAND POSITION, (1:00 O''CLOCK).  (X)
